MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, SUTURELOC; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLANT SYSTEM, SUTURELOC; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLANT SYSTEM, SUTURELOC
Medical Device Problem Codes Positioning Failure (1158); Failure to Advance (2524)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a sales representative reported via email that an ar-4551 sutureloc meniscal root repair kit was used during a meniscal root repair procedure performed on (b)(6) 2025.The implant was inserted and tensioned without incident.However, following knee cycling by the surgeon, the construct loosened.It was retensioned and tightened but loosened again after probing beneath the meniscus at the root.Despite further retightening of the tensioning sutures, the construct repeatedly loosened.The case was completed successfully, and no patient harm was reported.No additional details were provided.Additional information was received on 06/23/2025: to complete the procedure, the surgical team fed the sutureloc into a 4.75 mm swivelock.A 4.0 mm drill was used to breach the cortex of the anteromedial tibia, followed by the insertion of a 4.75 mm swivelock tap and then the swivelock itself.The case was completed using product part number ar-2324pslc.The surgery was extended by approximately 10 minutes.There is no confirmed information regarding the administration of additional anesthesia, though it is not believed to have been necessary.No adverse effects or significant patient harm were reported during or after the procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error.

Brand Name
IMPLANT SYSTEM, SUTURELOC
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22386901
Report Number1220246-2025-02717
Device Sequence Number6978757
Product Code MBI
UDI-Device Identifier00888867425316
UDI-Public(01)00888867425316(11)250401(17)300228(10)15413053
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K223284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM, SUTURELOC
Device Catalogue NumberAR-4551
Device Lot Number15413053
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown